# SDR FDEA200905311899

- Difficulty date: May 31, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652163043
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP, OUTBD END, PREVIOUS REPAIR IS GOUGED REMOVED PREVIOUS REPAIR IAW SRM 51-30-2.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-2 FIG 4 AND 57-50-4 FIG.  ALODINED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM 57-50-11 FIG 1.
